MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery, the suture broke off the needle the first time it was pierced (without much force).Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1588rtt/ batch 15364372 was returned for investigation.- visual evaluation of the device noted that the needle was attached to the suture.The loop was damaged, however.The sutures also appeared to have fraying.- functional testing was not performed due to the damage to the device.- the most likely cause for the fraying can be attributed to user error of the device due to excessive force being used when tensioning the sutures.- the complaint allegation that the needle is detached is not confirmed.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22025915
Report Number1220246-2025-02048
Device Sequence Number9390237
Product Code MBI
UDI-Device Identifier00888867308459
UDI-Public(01)00888867308459(11)241219(17)291130(10)15364372
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15364372
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown